Fixed Point Properties and Orbit Spaces

Fixed Point Properties and Orbit Spaces

Qiuhe Huang 

Lushan College of Guangxi University of Science and Technology, Guangxi 545616, China

Corresponding Author Email: 
huanghe725@163.com
Page: 
35-37
|
DOI: 
http://dx.doi.org/10.18280/mmep.020407
Received: 
N/A
|
Accepted: 
N/A
|
Published: 
31 December 2015
| Citation

OPEN ACCESS

Abstract: 

The aim of this note is to show that if \(\left\{ {{X}_{\alpha }},\pi _{\alpha }^{\beta },\Lambda  \right\}\) is an linearly ordered system of compact spaces such that each \({{X}_{\alpha }}\) has fixed point property for continuous multi-valued functions and each projection map is surjective, then the orbit space also has fixed point property for continuous multi-valued functions.

Keywords: 

Linearly ordered system, Orbit space, Fixed point.

1. Introduction
2. Preliminaries
3. Main Theorem
4. Proof of Main Theorem
Acknowledgments

The author wish to thank the science project of Higher Education of GuangXi in China for contract KY2015LX778, under which the present work was possible.

  References

1. H. Hamilton, A fixed point theorem for pseudo-arcs and certain other metric continua, Proc. Amer. Math. Soc., 2(1951), 173-174.

2. W.L. Strother, On an open question concerning fixed points, Proc. Amer. Math. Soc., 4(1953), 988-993.

3. Xiangdong Ye, On inverse limit space of maps of an interval with zero entropy, Topology and its Applications, 91 (1985) 105-118.

4. Xiangdong Ye, Topological entropy of the induced maps of the inverse limits with bonding maps, Topology and its Applications, 67 (1995) 113-118.

5. Lu Jie, Chaos and order of inverse limit space for a graph map, Chinese Annals of Mathe matics (B), 21 (2000) 25-32.

6. Zhiming Luo, Neiping Chen, Yu Duan, Topological Complexity and the Inverse Limit Spaces, Journal of Natural Science of Hunan University, 27 (2004) 26-28.

7. J. Kennedy, D R. Stockman, J A. York, The inverse limit approach to chaos, Journal of Mathematical Economics, 44 (2008) 423-444.

8. J. Kennedy, D R. Stockman, J A. York, Inverse limits and an implicitly defined difference equation from econmics, Topology and its Applications, 154 (2007) 2533-2552.

9. S. Yeng, T. Lin, Fixed point properties and inverse limit spaces, Pacific J. Math., 1 (1968)117-122.

10. 10. P. Zhu, J. Wang and T. Lu, The orbit spaces of linearly ordered systems on continuums, Journal of Applied Mathematics Bioiformatics, 1 (2011) 187-193.